zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces. (English) Zbl 1216.54021
Summary: We establish two coupled fixed point theorems for multi-valued nonlinear contraction mappings in partially ordered metric spaces. The theorems presented extend some results due to Lj. Ćirić [Nonlinear Anal., Theory Methods Appl., Ser. A, Theory Methods 71, No. 7–8, A, 2716–2723 (2009; Zbl 1179.54053)]. An example is given to illustrate the usability of our results.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
54E40Special maps on metric spaces
54F05Linearly, generalized, and partial ordered topological spaces
54C60Set-valued maps (general topology)
References:
[1]Altun, I.: A common fixed point theorem for multivalued ćirić type mappings with new type compatibility, An. st. Univ. ovidius constanta. 17, No. 2, 19-26 (2009) · Zbl 1199.54201
[2]Ćirić, Lj.B.: Fixed point theorems for multi-valued contractions in complete metric spaces, J. math. Anal. appl. 348, 499-507 (2008) · Zbl 1213.54063 · doi:10.1016/j.jmaa.2008.07.062
[3]Ćirić, Lj.B.: Multi-valued nonlinear contraction mappings, Nonlinear anal. 71, 2716-2723 (2009) · Zbl 1179.54053 · doi:10.1016/j.na.2009.01.116
[4]Ćirić, Lj.B.; Ume, J. S.: Common fixed point theorems for multi-valued non-self mappings, Publ. math. Debrecen 60, 359-371 (2002) · Zbl 1017.54011
[5]Du, Wei-Shih: Some generalizations of mizoguchi–takahashi’s fixed point theorem, Int. J. Contemp. math. Sci. 3, 1283-1288 (2008) · Zbl 1166.54307 · doi:http://www.m-hikari.com/ijcms-password2008/25-28-2008/index.html
[6]Jungck, G.; Rhoades, B. E.: Fixed points for set valued functions without continuity, Indian J. Pure appl. Math. 29, 227-238 (1998) · Zbl 0904.54034
[7]Li, H. G.: S-coincidence and s-common fixed point theorems for two pairs of set-valued noncompatible mappings in metric space, J. nonlinear sci. Appl. 3, 55-62 (2010)
[8]Mizoguchi, N.; Takahashi, W.: Fixed point theorems for multivalued mappings on complete metric spaces, J. math. Anal. appl. 141, 177-188 (1989) · Zbl 0688.54028 · doi:10.1016/0022-247X(89)90214-X
[9]Rhoades, B. E.: A comparison of various definitions of contractive mappings, Trans. amer. Math. soc. 226, 257-290 (1977) · Zbl 0365.54023 · doi:10.2307/1997954
[10]Rhoades, B. E.: A fixed point theorem for a multi-valued non-self mapping, Comment. math. Univ. carolin. 37, 401-404 (1996) · Zbl 0849.47032
[11]Jr., S. B. Nadler: Multi-valued contraction mappings, Pacific J. Math. 30, 475-488 (1969) · Zbl 0187.45002
[12]Banach, S.: Sur LES opérations dans LES ensembles absraites et leurs applications, Fund. math. 3, 133-181 (1922) · Zbl 48.0201.01
[13]Abbas, M.; Ilíc, D.; Khan, M. A.: Coupled coincidence point and coupled common fixed point theorems in partially ordered metric spaces with w-distance, Fixed point theory appl. 2010 (2010) · Zbl 1207.54049 · doi:10.1155/2010/134897
[14]Beg, I.; Butt, A. R.: Coupled fixed points of set valued mappings in partially ordered metric spaces, J. nonlinear sci. Appl. 3, 179-185 (2010)
[15]Bhaskar, T. G.; Lakshmikantham, V.: Fixed point theorems in partially ordered metric spaces and applications, Nonlinear anal. 65, 1379-1393 (2006) · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[16]Choudhury, Binayak S.; Kundu, A.: A coupled coincidence point result in partially ordered metric spaces for compatible mappings, Nonlinear anal. 73, 2524-2531 (2010) · Zbl 1229.54051 · doi:10.1016/j.na.2010.06.025
[17]Du, Wei-Shih: Coupled fixed point theorems for nonlinear contractions satisfied mizoguchi–takahashi’s condition in quasiordered metric spaces, Fixed point theory appl. 2010 (2010)
[18]Harjani, J.; Sadarangani, K.: Fixed point theorems for weakly contractive mappings in partially ordered sets, Nonlinear anal. 71, 3403-3410 (2008) · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[19]Harjani, J.; Sadarangani, K.: Generalized contractions in partially ordered metric spaces and applications to ordinary differential equations, Nonlinear anal. 72, 1188-1197 (2010) · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[20]Harjani, J.; López, B.; Sadarangani, K.: Fixed point theorems for mixed monotone operators and applications to integral equations, Nonlinear anal. 74, 1749-1760 (2011) · Zbl 1218.54040 · doi:10.1016/j.na.2010.10.047
[21]Lakshmikantham, V.; Ćirić, Lj.B.: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces, Nonlinear anal. 70, 4341-4349 (2009) · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[22]Nashine, H. K.; Samet, B.: Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces, Nonlinear anal. 74, 2201-2209 (2011) · Zbl 1208.41014 · doi:10.1016/j.na.2010.11.024
[23]Nieto, J. J.; Rodríguez-López, R.: Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations, Order 22, 223-239 (2005) · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[24]Nieto, J. J.; Rodríguez-López, R.: Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations, Acta math. Sin. (Engl. Ser.) 23, 2205-2212 (2007) · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[25]Nieto, J. J.; Pouso, R. L.; Rodríguez-López, R.: Fixed point theorems in ordered abstract spaces, Proc. amer. Math. soc. 135, 2505-2517 (2007) · Zbl 1126.47045 · doi:10.1090/S0002-9939-07-08729-1
[26]O’regan, D.; Petrusel, A.: Fixed point theorems for generalized contractions in ordered metric spaces, J. math. Anal. appl. 341, 1241-1252 (2008) · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[27]Ran, A. C. M.; Reurings, M. C. B.: A fixed point theorem in partially ordered sets and some applications to matrix equations, Proc. amer. Math. soc. 132, 1435-1443 (2004) · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[28]Saadati, R.; Vaezpour, S. M.: Monotone generalized weak contractions in partially ordered metric spaces, Fixed point theory 11, 375-382 (2010) · Zbl 1204.54037 · doi:http://www.math.ubbcluj.ro/~nodeacj/vol__11(2010)_no_2.php
[29]Saadati, R.; Vaezpour, S. M.; Vetro, P.; Rhoades, B. E.: Fixed point theorems in generalized partially ordered G-metric spaces, Math. comput. Modelling 52, 797-801 (2010) · Zbl 1202.54042 · doi:10.1016/j.mcm.2010.05.009
[30]Samet, B.: Coupled fixed point theorems for a generalized Meir–Keeler contraction in partially ordered metric spaces, Nonlinear anal. 72, 4508-4517 (2010)
[31]Samet, B.; Yazidi, H.: Coupled fixed point theorems in partially ordered ϵ-chainable metric spaces, Tjmcs 1, 142-151 (2010)
[32]Samet, B.; Vetro, C.: Coupled fixed point, F-invariant set and fixed point of N-order, Ann. funct. Anal. 1, 46-56 (2010) · Zbl 1214.54041 · doi:emis:journals/AFA/AFA-tex_v1_n2_a5.pdf
[33]Turinici, M.: Abstract comparison principles and multivariable Gronwall–Bellman inequalities, J. math. Anal. appl. 117, 100-127 (1986) · Zbl 0613.47037 · doi:10.1016/0022-247X(86)90251-9